# SDR DALA13016580946

- Difficulty date: April 14, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1332
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1332 BETWEEN LONGERONS 22-24R AT AFT CARGO COMPARTMENT (C3).  CORROSION WAS REMOVED AND NEW FRAME WAS INSTALLED DWG 9958238 REV CF AND SRM 51-30-2 AND SRM 51-30-5.
